# SDR MALA020303

- Difficulty date: May 18, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50125893
- Part serial: APR920994
- Condition: Dragging
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF ROLL, THE LEFT BRAKE SEEMED TO START DRAGGING OR APPLY ITSELF.  REMOVED FOOT FROM THE PEDAL AND A/C CONTINUED TO PULL LEFT.  MORE PRONOUNCED AFTER 40 KNOTS.  MAINTENANCE NOTICED LEFT OUTBOARD BRAKE TO BE HOTTER THAN OTHER BRAKES.  MAINTENANCE INSTALLED 4 BRAKE TEST GAUGES ON BRAKES.  ALL INPUT PRESSURES ARE NORMAL.  REF AMM 324003 INSPECTED BRAKE CONTROL VALVE.  NO OBVIOUS DEFECTS OR BINDING NOTED.  PERFORMED HIGH SPEED TAXI, COULD NOT FEEL ANY DRAGGING TO LEFT.  REPLACED BRAKE AS A PRECAUTION PER JC 3240-301.  (M)
